Dysphagia lusoria presenting with pill-induced oesophagitis - a case report with review of literature

Ashish Malhotra, R. D. Kottam, R. S. Spira

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Extrinsic oesophageal compression from vascular structures usually remains asymptomatic. Occurrence of dysphagia is an uncommon problem. We present a rare case of dysphagia lusoria from right sided aortic arch presenting as pill-induced oesophagitis caused by a testosterone pill. A thorough literature review on both the conditions is then presented to address pathogenesis, diagnosis, and management.

Original languageEnglish (US)
Pages (from-to)40-44
Number of pages5
JournalBritish Journal of Medical Practitioners
Volume3
Issue number2
StatePublished - Jun 1 2010

Keywords

  • Drug-induced oesophagitis
  • Dysphagia lusoria
  • Pill-induced oesophagitis

Fingerprint Dive into the research topics of 'Dysphagia lusoria presenting with pill-induced oesophagitis - a case report with review of literature'. Together they form a unique fingerprint.

Cite this